# SDR IPXA1567349

- Difficulty date: June 2, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SEAT TRACK HAS CORROSION ON UPPER SURFACE AT ATTACH FASTENER, BS 1540, RBL 26, WL 208.  R & R SEAT TRACK IAW SRM 51-40-02-0G, SRM 51-10-02-0G SRM 53-00-52-1A 1, SRM 51-40-05-0G, SRM 51-40-08-0G.
